# SDR DALA2020040802206

- Difficulty date: April 6, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1545293) CORROSION SEAT TRACK -Y1292 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 AT FWD GALLEY AREA AS PER A319 SRM 53-11-15-01A DWG 53110920 ISSUED RELEASE DATE 07 DEC 99.
